Alert archive / California / Wind Advisories in 2013
Wind Advisory 32, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Apr 22, 2013, 7:59 PM PDT for Los Angeles County, California. It took effect at Apr 23, 2013, 6:00 AM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2013, 7:59 PM PDT (02:59 UTC)
- In effect from
- Apr 23, 2013, 6:00 AM PDT
- Expired
- Apr 23, 2013, 12:18 PM PDT
- In force
- 6 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 3.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1496 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
758 WWUS76 KLOX 230259 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 759 PM PDT MON APR 22 2013 ...GUSTY OFFSHORE SANTA WINDS DEVELOPING TUESDAY... .SURFACE HIGH PRESSURE BUILDING INTO THE GREAT BASIN BEHIND AN UPPER-LEVEL TROUGH OF LOW PRESSURE. A BRIEF SANTA ANA WIND EVENT WILL DEVELOP ACROSS THE AREA ON TUESDAY. THE SURFACE PRESSURE GRADIENTS WILL TIGHTEN RAPIDLY ON TUESDAY MORNING...THEN RELAX BY THE AFTERNOON. CAZ053-054-231100- /O.NEW.KLOX.WI.Y.0032.130423T1300Z-130423T2100Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 759 PM PDT MON APR 22 2013 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 2 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS. THIS ADVISORY IS IN EFFECT FROM 6 AM TO 2 PM PDT TUESDAY. * WINDS AND TIMING...AREAS OF NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL DEVELOP AROUND SUNRISE TUESDAY AND PERSIST INTO THE AFTERNOON. * FIRE WEATHER...CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY OCCUR ON TUESDAY FOR A FEW HOURS AS A DRIER AIR MASS MOVES IN WITH THE WINDS. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...TREE LIMBS AND POWER LINES COULD BE DOWNED BY THE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. && $$ CAZ088-231100- /O.NEW.KLOX.WI.Y.0032.130423T1300Z-130423T2100Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 759 PM PDT MON APR 22 2013 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 2 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE SANTA CLARITA VALLEY. THIS ADVISORY IS IN EFFECT FROM 6 AM TO 2 PM PDT TUESDAY. * WINDS AND TIMING...AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH WITH GUTS TO 40 MPH WILL DEVELOP AROUND SUNRISE TUESDAY AND PERSIST INTO THE AFTERNOON. LOCAL GUSTS TO 45 MPH ARE POSSIBLE IN THE FOOTHILLS. * FIRE WEATHER...CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY OCCUR ON TUESDAY FOR A FEW HOURS AS A DRIER AIR MASS MOVES IN WITH THE WINDS. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...TREE LIMBS AND POWER LINES COULD BE DOWNED BY THE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ CAZ044-045-231100- /O.NEW.KLOX.WI.Y.0032.130423T1300Z-130423T2100Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY 759 PM PDT MON APR 22 2013 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 2 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE VENTURA COUNTY VALLEYS. THIS ADVISORY IS IN EFFECT FROM 6 AM TO 2 PM PDT TUESDAY. * WINDS...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH WITH GUSTS TO 40 MPH WILL DEVELOP AROUND SUNRISE TUESDAY AND PERSIST INTO THE AFTERNOON. ISOLATED GUSTS TO 45 MPH ARE POSSIBLE IN THE FOOTHILLS. * FIRE WEATHER...NEAR CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR ON TUESDAY FOR A FEW HOURS AS A DRIER AIR MASS MOVES IN WITH THE WINDS. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...TREE LIMBS AND POWER LINES COULD BE DOWNED BY THE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ HALL/GOMBERG
4 follow-up statements
601 WWUS76 KLOX 230309 CCA NPWLOX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 809 PM PDT MON APR 22 2013 ...GUSTY OFFSHORE SANTA ANA WINDS DEVELOPING TUESDAY... .SURFACE HIGH PRESSURE BUILDING INTO THE GREAT BASIN BEHIND AN UPPER-LEVEL TROUGH OF LOW PRESSURE. A BRIEF SANTA ANA WIND EVENT WILL DEVELOP ACROSS THE AREA ON TUESDAY. THE SURFACE PRESSURE GRADIENTS WILL TIGHTEN RAPIDLY ON TUESDAY MORNING...THEN RELAX BY THE AFTERNOON. CAZ053-054-231130- /O.NEW.KLOX.WI.Y.0032.130423T1300Z-130423T2100Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 809 PM PDT MON APR 22 2013 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 2 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS. THIS ADVISORY IS IN EFFECT FROM 6 AM TO 2 PM PDT TUESDAY. * WINDS AND TIMING...AREAS OF NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL DEVELOP AROUND SUNRISE TUESDAY AND PERSIST INTO THE AFTERNOON. * FIRE WEATHER...CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY OCCUR ON TUESDAY FOR A FEW HOURS AS A DRIER AIR MASS MOVES IN WITH THE WINDS. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...TREE LIMBS AND POWER LINES COULD BE DOWNED BY THE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. && $$ CAZ088-231130- /O.NEW.KLOX.WI.Y.0032.130423T1300Z-130423T2100Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 809 PM PDT MON APR 22 2013 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 2 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE SANTA CLARITA VALLEY. THIS ADVISORY IS IN EFFECT FROM 6 AM TO 2 PM PDT TUESDAY. * WINDS AND TIMING...AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH WITH GUTS TO 40 MPH WILL DEVELOP AROUND SUNRISE TUESDAY AND PERSIST INTO THE AFTERNOON. LOCAL GUSTS TO 45 MPH ARE POSSIBLE IN THE FOOTHILLS. * FIRE WEATHER...CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY OCCUR ON TUESDAY FOR A FEW HOURS AS A DRIER AIR MASS MOVES IN WITH THE WINDS. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...TREE LIMBS AND POWER LINES COULD BE DOWNED BY THE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ CAZ044-045-231130- /O.NEW.KLOX.WI.Y.0032.130423T1300Z-130423T2100Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY 809 PM PDT MON APR 22 2013 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 2 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE VENTURA COUNTY VALLEYS. THIS ADVISORY IS IN EFFECT FROM 6 AM TO 2 PM PDT TUESDAY. * WINDS...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH WITH GUSTS TO 40 MPH WILL DEVELOP AROUND SUNRISE TUESDAY AND PERSIST INTO THE AFTERNOON. ISOLATED GUSTS TO 45 MPH ARE POSSIBLE IN THE FOOTHILLS. * FIRE WEATHER...NEAR CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR ON TUESDAY FOR A FEW HOURS AS A DRIER AIR MASS MOVES IN WITH THE WINDS. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...TREE LIMBS AND POWER LINES COULD BE DOWNED BY THE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ HALL
937 WWUS76 KLOX 231051 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 351 AM PDT TUE APR 23 2013 ...GUSTY SANTA ANA WINDS DEVELOPING TUESDAY... .A DRY COLD FRONT WILL SWEEP IN FROM THE NORTHEAST THIS MORNING. NORTHEAST WINDS BEHIND THE FRONT WILL WILL MOVE OVER THE AREA AND THROUGH THE PASSES AND CANYONS CREATING A BRIEF SANTA ANA WIND EVENT THAT WILL LAST INTO THE AFTERNOON. CAZ053-054-231900- /O.CON.KLOX.WI.Y.0032.130423T1300Z-130423T2100Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 351 AM PDT TUE APR 23 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WINDS AND TIMING...AREAS OF NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL DEVELOP THIS MORNING AND PERSIST INTO THE AFTERNOON. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...TREE LIMBS AND POWER LINES COULD BE DOWNED BY THE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. && $$ CAZ088-231900- /O.CON.KLOX.WI.Y.0032.130423T1300Z-130423T2100Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 351 AM PDT TUE APR 23 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WINDS AND TIMING...AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL DEVELOP THIS MORNING AND PERSIST INTO THE AFTERNOON. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...TREE LIMBS AND POWER LINES COULD BE DOWNED BY THE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ CAZ044-045-231900- /O.CON.KLOX.WI.Y.0032.130423T1300Z-130423T2100Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY 351 AM PDT TUE APR 23 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WINDS...AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL DEVELOP THIS MORNING AND PERSIST INTO THE AFTERNOON. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...TREE LIMBS AND POWER LINES COULD BE DOWNED BY THE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. && $$ ASR
462 WWUS76 KLOX 231607 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 907 AM PDT TUE APR 23 2013 CAZ044-045-088-231715- /O.CAN.KLOX.WI.Y.0032.000000T0000Z-130423T2100Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... SANTA CLARITA...NEWHALL...VALENCIA 907 AM PDT TUE APR 23 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. $$ CAZ053-054-232100- /O.CON.KLOX.WI.Y.0032.000000T0000Z-130423T2100Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 907 AM PDT TUE APR 23 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WINDS...AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL DEVELOP THIS MORNING AND PERSIST INTO THE AFTERNOON. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...TREE LIMBS AND POWER LINES COULD BE DOWNED BY THE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. && $$
766 WWUS76 KLOX 231918 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1218 PM PDT TUE APR 23 2013 CAZ053-054-232030- /O.CAN.KLOX.WI.Y.0032.000000T0000Z-130423T2100Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 1218 PM PDT TUE APR 23 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. LOCAL NORTHEAST WINDS 15 TO 25 MPH WILL CONTINUE THROUGH EARLY AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Apr 22, 5:30 PM PDT, 2 hours 29 minutes earlier.
Area forecast discussion, Apr 22, 5:30 PM PDT, 2 hours 29 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 530 PM PDT MON APR 22 2013 UPDATED AVIATION SECTION .SYNOPSIS... NIGHT THROUGH MORNING LOW CLOUDS AND FOG ARE EXPECTED TO INFILTRATE THE VALLEYS THROUGH MIDWEEK. WEAK OFFSHORE BREEZES MAY IMPACT THE ANTELOPE VALLEY AND THE LOS ANGELES AND VENTURA MOUNTAINS TUESDAY MORNING...ALONG WITH WARMER HIGH TEMPERATURES. A WEAK UPPER LOW MAY BRING DRIZZLE...LIGHT RAIN AND COOLER TEMPERATURES TO THE AREA WEDNESDAY NIGHT INTO THURSDAY...THEN WARM UP TOWARD THE WEEKEND. && .SHORT TERM (TODAY-THU)...STARTING TO SEE SOME OFFSHORE TRENDS SNEAKING INTO THE GRADIENTS THIS AFTERNOON, A PRELUDE TO TUESDAY'S BRIEF NORTHEAST WIND FOR THE MTNS AND ANTELOPE VALLEY. THE WINDS ARE EXPECTED TO RIDE OVER THE TOP OF THE 1500-2000 FT MARINE INVERSION, THOUGH SOME BREEZES COULD DEVELOP IN THE HIGHER VALLEYS AND FOOTHILLS BY LATE MORNING AS THE INVERSION STRENGTH WEAKENS. WILL KEEP WINDS IN THE FORECAST BELOW ADVISORY LEVELS BUT MENTION SOME 40-45 MPH GUSTS IN THE USUAL FAVORED MOUNTAIN SPOTS FOR A FEW HOURS DURING THE MORNING. FOR COAST AND VALLEYS THE MAIN IMPACTS WILL BE AN EARLIER AND MORE COMPLETE MARINE LYR BURN OFF AND A FEW DEGREES OF WARMING. NORTHEAST FLOW QUICKLY SHIFTS BACK TO SOUTHWEST TUESDAY NIGHT AND WEDNESDAY WITH THE MARINE LYR PUSHING BACK INLAND OVERNIGHT AND SLOWER CLEARING WEDNESDAY. HIGHS EXPECTED TO FALL BACK A FEW DEGREES WEDNESDAY. SOME INSTABILITY OVER THE MTNS WILL LIKELY GENERATE SOME AFTERNOON CU OVER THE MTNS BUT NO PRECIP. WEDNESDAY NIGHT THE UPPER LOW THAT HAS BEEN SPINNING WAY OFFSHORE IS FINALLY EXPECTED TO MOVE INLAND JUST SOUTH OF THE US/MX BORDER. COOLING ALOFT IS EXPECTED TO DEEPEN THE MARINE LYR AND HELP GENERATE SOME OVERNIGHT/MORNING DRIZZLE OR LIGHT SHOWERS FOR LA/VENTURA COUNTIES, ESPECIALLY NEAR THE FOOTHILLS. MODELS SUGGESTING SOME LIGHT PRECIP AMOUNTS, MOSTLY A FEW HUNDREDTHS OR LESS. AT THIS POINT LEAVING CONVECTION OUT OF THE FORECAST AS THE LOW SHOULD BE FAR ENOUGH SOUTH, BUT WILL HAVE TO KEEP MONITORING THE TRACK AS IT MOVES EAST OVER THE NEXT COUPLE DAYS. A SLOW MARINE LYR CLEARING DAY THURSDAY WITH HIGHS A FEW DEGREES COOLER THAN WED. .LONG TERM (FRI-MON)...HEIGHT RISES BEHIND THE TROF PASSAGE THU SHOULD YIELD WARMER TEMPS FRI/SAT ALONG WITH EARLIER CLEARING OF THE MARINE LYR. MODELS NOW SUGGESTING A WEAK TROF FOR LATER IN THE WEEKEND INTO EARLY NEXT WEEK FOR COOLER TEMPS AND INCREASING ONSHORE FLOW. && .AVIATION...23/0030Z. NORTH OF POINT CONCEPTION...IFR CONDITIONS WILL SPREAD INTO COASTAL TERMINALS THROUGH 04Z...THEN LIKELY LOWER TO LIFR BETWEEN 07Z AND 11Z. THERE IS A CHANCE THAT IFR CONDITIONS COULD LINGER UP TO TWO HOURS LATER THAN THE CURRENT FORECAST. SOUTH OF POINT CONCEPTION...MVFR CONDITIONS WILL SPREAD IN THROUGH 08Z. THERE IS A CHANCE OF IFR CONDITIONS BETWEEN 07Z AND 14Z ESPECIALLY WITH ANY DRIZZLE. LOW CONFIDENCE EXISTS IN THE CLEARING ON TUESDAY. THE MARINE LAYER COULD SHRINK OR SCOUR OUT. THERE IS A CHANCE THAT CONDITIONS COULD EITHER BECOME VFR WITH AN EARLY CLEARING THAN THE FORECAST...OR A CHANCE THAT IFR TO MVFR CONDITIONS COULD LINGER ALONG THE COAST THROUGH TUESDAY AFTERNOON. KLAX...HIGH CONFIDENCE EXISTS THROUGH AT LEAST 13Z...BUT CLEARING WILL BE MAIN ISSUE. THERE IS A 30 PERCENT CHANCE THAT KLAX COULD BECOME VFR BETWEEN 13Z AND 16Z. THERE IS ALSO A 60 PERCENT CHANCE THAT CEILINGS COULD LOWER AND PERSIST INTO TUESDAY AFTERNOON. KBUR...HIGH CONFIDENCE EXISTS THROUGH AT LEAST 13Z...BUT CLEARING WILL BE MAIN ISSUE. THERE IS A 30 PERCENT CHANCE THAT KBUR COULD BECOME VFR AS SOON AS 11Z...BUT MORE LIKELY BETWEEN 13Z AND 15Z. && .LOX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...MW AVIATION...HALL SYNOPSIS...BARTLING WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 22, 6:00 AM PDT, 13 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT MON APR 22 2013 CAZ034>041-044>046-051>054-059-087-088-547-548-231300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT MON APR 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT PATCHY DENSE FOG WILL REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS THROUGH MID MORNING ON THE CENTRAL COAST AND IN THE SANTA YNEZ VALLEY. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY THERE WILL BE AREAS OF GUSTY NORTHEAST WINDS IN THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES TUESDAY...AND LOCALLY GUSTY WINDS IN THE ANTELOPE VALLEY AND POSSIBLY THE SANTA CLARITA VALLEY. THERE WILL BE HEIGHTENED FIRE DANGER IN THE MOUNTAINS TUESDAY DUE TO GUSTY WINDS AND LOW RELATIVE HUMIDITIES.
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.